# SDR UALA2011120506662

- Difficulty date: December 4, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 67,813 hours, 12,223 cycles
- Engine: Pwa PW4077
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TEST FLIGHT - DUE TO CHRONIC HISTORY OF OILY SMELL IN CABIN DURING FLIGHT IAW GMM.  VERIFY CONCURRANCE WITH THE ON TECH OPS SHIFT MANAGER ON DUTY AND APPROVAL OF THE MANAGING DIRECTOR OF QUALITY CONTROL.  OPERATE PACKS ISOLATED WITH A COMBINATION OF ENG AND APU PNEU BLEED AIR.  CL, CZ,DSNT OPERATE WITH CREW SHOULDER HEAT OFF THEN ON.  ALL GALLEY EQUIPMENT AND IFE POWERED ISOLATED.  CONTACT TOMC FOR FURTHER TROUBLESHOOTING TASKS PRIOR TO FLT.  USE TOD PROFILES WITH ISOLATED BLEED PROFILES AND WITH SHOULDER HEAT ON AND OFF.  ACP TEST FLIGHT FOR FURTHER TROUBLESHOOTING, ACFT OK FOR SERVICE.  CAPT AUTHORIZED MAINT SUPERVISION ONBD.  INFO ONLY:  CREW COMMENTS: RE LM2389 CHECKS COMPLETE NO SMELL NOTED.  AIRCRAFT OKAY TO RTN SVC.
